# SDR J7SA0227201401

- Difficulty date: February 27, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N518FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20046
- Aircraft time: 9,300 hours, 5,606 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: 9702861
- Part serial: 1162
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 9,300 hours, 5,606 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE FROM KOAK TO KTRM RESULTING IN AN AIR RETURN TO KOAK.  RT HYD SYS OVER TEMP IN FLIGHT. EMERGENCY WAS NOT DECLARED, HOWEVER, THE AIRPORT ELECTED TO ROLL THE FIRE TRUCKS.  LANDING & TAXI WERE UNEVENTFUL.  R & R RT HYD TEMP TRANSDUCER.
